# SDR COEA2017022402811

- Difficulty date: February 24, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,413 hours, 29,122 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: S53174000200
- Condition: Corroded
- Location: Fwd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PRESSURE BULKHEAD LOWER CONTACT POINTS WITH RADOME CORRODED.  REPAIRED IAW SRM 531110-300-808-A01.
